Markov triplets on CCR-algebras

Jenčová, Anna and Petz, Dénes and Pitrik, József: Markov triplets on CCR-algebras. Acta scientiarum mathematicarum, (76) 1-2. pp. 111-134. (2010)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2010
Volume: 76
Number: 1-2
Page Range: pp. 111-134
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 133-134.; Abstract
Official URL:
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:42

Actions (login required)

View Item View Item